# SDR ASOA2015060913076

- Difficulty date: May 20, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT DECK DOOR POST CORRODED, SM161739 5-19-15.  REPAIRED IAW EC/TC ERO 670-24-21-001 AND REO 670-24-21-001, REV H.
